A 56-year-old male asked:
Disclaimer

having very much bloating with isabagol?

1 doctor answer
Dr. Raj Borade
19 years experience Gastroenterology
Change laxative: Hi, psyllium which is the ingredient in isabagol is a fiber laxative and retains fluid in the colon to prevent constipation. It can cause bloating. Per the fda it should be used with caution in pts with esophageal strictures, ulcers, stenosis, intestinal adhesions or difficulty swallowing. You can change to a different laxative like a stimulant laxative if you have no contraindications.
Answered on Mar 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Carlo Contreras
A Verified Doctor answered
A US doctor answered Learn more
Not much: Reasons to be worried: blood in your stool, paun that awakens you, change in the shape of your stool, weight loss, nausea & vomiting.
A 45-year-old member asked:
Dr. Herman Hammerstead
A Verified Doctor answered
A US doctor answered Learn more
Why ???: Did you get a parcentesis and what for. One needs to answer that question before one can answer yours
1
1 thank
A 27-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
PPI therapy: All PPI therapy can help with GERD; however, get checked for H. pylori infection.
1
1 thank
A 50-year-old female asked:
Dr. Peter Ihle
54 years experience Orthopedic Surgery
C GI specialist: B4 u self treat. Get a firm diagnosis and follow the recommendations of the examining specialist. There can b many causes and some self rx may b dange ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month